MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COLONIAL; COLONIAL ACDF SPACER, 11X12, 7°, 6MM

GLOBUS MEDICAL, INC. COLONIAL; COLONIAL ACDF SPACER, 11X12, 7°, 6MM
Model Number 365.106
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.Additional information provided that no supplemental fixation was used with this implant.Colonial acdf spacers are intended to be used with supplemental fixation.The cause of the reported issue is user technique.
 
Event or Problem Description
It was reported by a representative from (b)(4) that a revision was done for a colonial acdf spacer which had backed out post-operatively.

Brand Name
COLONIAL
Common Device Name
COLONIAL ACDF SPACER, 11X12, 7°, 6MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11113537
Report Number3004142400-2021-00005
Device Sequence Number14320645
Product Code ODP
UDI-Device Identifier00849044029222
UDI-Public00849044029222
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number365.106
Device Lot NumberBGK254JC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR